# SDR 96ZZZX2234

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9175N
- Make and model: Gulstm 690
- Aircraft serial: 11071
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 360012501
- Condition: Failed
- Location: Copilot Side
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AT 13,000 FEET, 4.2 PSID CABIN DIFFERENTIAL RPESSURE AND APPROXIMATELY 250 KIAS, THE COPILOT'S SIDE WINDOW FAILED CATASTROPHICALLY.  APPROXIMATELY 50 PERCENT OF THE WINDOW WAS LOST CAUSING SOME SECONDARY DAMAGE TO THE PROPELLER LEADING EDGE AND FUSELAGE.  THE CAUSE COULD NOT BE READILY IDENTIFIED BY EXAMINATION OF THE WINDOW OR FRAME.  SUBMITTER RECOMMENDS A PRISM/OIL CHECK OF ALL PRESSURE WINDOWS AT NEXT 100-HOUR INSPECTION TO DETERMINE IF CRACKS HAVE DEVELOPED AT THE FASTENER HOLES.
